# SDR IXXA110002O

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 103,044 hours, 33,617 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 103,044 hours, 33,617 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE DOOR NOT LATCH LIGHT CAME ON WITH GEAR RETRACTED. THE CREW CYCLED AND ACCOMPLISHED UPLATCH CHECK AND DOOR NOT LATCH LIGHT REMAINED ON.  THEY RETURNED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND FOUND LT MAIN LANDING GEAR FOLLOW UP MECHANISM OUT OF ADJUSTMENT.  THEY ADJUSTED THE FOLLOW UP MECHANISM.  OPS CHECK GOOD IAW MM 32-31-5.  ACFT WAS RETURNED TO SERVICE.
